[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 2, Issue 2 (2-2017) ::
mr 2017, 2(2): 1-12 Back to browse issues page
Estimation of parameter of proportion in Binomial Distribution Using Adjusted Prior Distribution
H Esfandiari , P Nasiri, A Shadrokh, M Golalizadeh
Abstract:   (2787 Views)

Historically, various methods were suggested for the estimation of Bernoulli and Binomial distributions parameter. One of the suggested methods is the Bayesian method, which is based on employing prior distribution. Their sound selection on parameter space play a crucial role in reducing posterior Bayesian estimator error. At times, large scale of the parametric changes on parameter space brings about an increase in error rate and enlargement of the comparison criteria .therefore, determining appropriate prior distribution on parameter space plays a key part in reducing comparison criteria. Accordingly, in this paper appropriately modified prior distribution was considered for Binomial distribution parameter and then, while extending certain conditions on  prior distribution hyperparameters, an effective estimate under the title Expected Bayesian Estimate  (AKA E-Bayes) would  be proposed. At last, to evaluate the measurement  methodologies  utilized in this paper, under MSE criteria , extensive simulation studies were conducted, and the results were analyzed and above mentioned methods will be applied in a real example.

Keywords: Prior distributions, Bayes estimate, E- Bayes estimate, maximum likelihood estimate, mean square error
Full-Text [PDF 585 kb]   (942 Downloads)    
Type of Study: S | Subject: alg
Received: 2017/01/16 | Accepted: 2017/01/16 | Published: 2017/01/16 | ePublished: 2017/01/16
Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

esfandiari H, nasiri P, shadrokh A, golalizadeh M. Estimation of parameter of proportion in Binomial Distribution Using Adjusted Prior Distribution. mr. 2017; 2 (2) :1-12
URL: http://mmr.khu.ac.ir/article-1-2581-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 2, Issue 2 (2-2017) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.06 seconds with 31 queries by YEKTAWEB 4349